# SDR USAA951053

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND THREE .375 INCH CRACKS AT NR 1 SLAT BS 299.32 ON BOTTOM SKIN.  CUT OUT SECTION OF SKIN AND INSTALLED DOUBLER, REPAIRED PER EA 39909.  (M)
